Effects of bed inclination and topography on steady isothermal ice sheets

Morland, L. W. and Johnson, I. R. (1982) Effects of bed inclination and topography on steady isothermal ice sheets. Journal of Glaciology, 28 (98). pp. 71-90. ISSN 0022-1430

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:16
Last Modified: 22 Apr 2020 00:03
URI: https://ueaeprints.uea.ac.uk/id/eprint/52976
DOI: 10.1017/S0022143000011801

Actions (login required)

View Item View Item